# SDR AALA016015

- Difficulty date: January 30, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CCI-LAX - FOUND BROKEN WIRE AT SEATS 3EF FOR SEAT MOUNTED EMERGENCY LIGHT.  REPAIRED BROKEN WIRE PER MM.  OPS NORMAL.  (M)
